# SDR 99ZZZX1721

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B
- Aircraft serial: 1736
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Line
- Part number: 70010G000X116
- Condition: Leaking
- Location: Transmission
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL SEEPING, NEEDS PRESSURE TEST.  REPLACED.
